# SDR IPXA2016100809098

- Difficulty date: September 25, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2404507
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT DROOP L/E FLEXIBLE SKIN PANEL CHAFED.  REMOVED AND REPLACED THE  SKIN PANEL IAW AMM 27-80-10.
